# SDR UALA2010063002336

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 79,309 hours, 9,704 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AHEAD OF DOOR 2L IS PULLED FROM SOCKET.   THE 8A EEL MARKER LIGHT DAMAGED.  NEED TO REPLACE.  EEL MARKER LIGHT NIS PVG, ITEM REMAINS DEFERRED. LM INFO:  NO PARTS AVAILABLE STATESIDE.  PAC ORDER PLACED D3478.  STILL NEED NEW PARTS.  REPLACED SIDE LIGHT SEAT 8A, OPS CHECK OK.
